Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: W. L. Edge
Title: The Theory of Ruled Surfaces
Additional book information Cambridge, University Press, 1931. ix+324 pages.


Review Information

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 37 (1931), 791-793
DOI: http://dx.doi.org/10.1090/S0002-9904-1931-05248-4
PII: S 0002-9904(1931)05248-4